# SDR FDEA201111275055

- Difficulty date: November 27, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BS 720F-740 CORRODED.  CUT OUT DAMAGED AREA  IAW B727 SRM 53-10-3 FIG 1.   FABRICATED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  INSTALLED REPAIR PARTS  IAW SRM 51-30-2  AND  53-10-3 FIG 1
